Please use this identifier to cite or link to this item:
Title: Multivariate distributions with given multivariate marginals and given dependence structure
Author: Cuadras, C. M. (Carlos María)
Keywords: Distribució (Teoria de la probabilitat)
Anàlisi de correspondències (Estadística)
Anàlisi de regressió
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1990
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 80
Abstract: This paper provides a method of constructing multivariate distributions where both univariate margináis and correlation matrix are given. An extensión to multivariate margináis and given intercorrelation matrix is also obtained. This method yields a family of distributions which are totally linear regression and may be useful to generate exact samples for testing multivariate models, as well as for testing structural models where covariance structure is given, but the distribution need not be multivariate normal.
Note: Preprint enviat per a la seva publicació en una revista científica: Journal of Multivariate Analysis. Volume 42, Issue 1, July 1992, Pages 51-66 []
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 32.20]
Related resource:
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N080.pdf690.21 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.